# SDR REXA2016120902426

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,439 hours, 14,553 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA OXYGEN MASK HOSE HAS NICKS AND CRIMPS.  REMOVED AND REPLACED THE AFT FA OXYGEN MASK IAW AMM 35-21-09.
"
